Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Wichita, KS

May 10, 20174 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 10, 2017, 5:28 PM CDT for 4 counties in Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2017, 5:28 PM CDT (22:28 UTC)
Expired
May 10, 2017, 6:15 PM CDT
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:45 PM CDTHAIL 1.259 Sw Independence, KS
May 10, 6:00 PM CDTHAIL 1N Independence, KSNORTH EDGE OF INDEPENDENCE.
May 10, 6:19 PM CDTTSTM WND GST 46Independence Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

025 
WUUS53 KICT 102228
SVRICT
KSC019-049-125-205-102315-
/O.NEW.KICT.SV.W.0063.170510T2228Z-170510T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
528 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southeastern Elk County in southeastern Kansas...
  Southwestern Wilson County in southeastern Kansas...
  Montgomery County in southeastern Kansas...
  Eastern Chautauqua County in southeastern Kansas...

* Until 615 PM CDT

* At 528 PM CDT, a severe thunderstorm was located near Havana, or 7
  miles northwest of Caney, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Independence, Caney, Dearing, Elk City, Tyro, Peru, Liberty,
  Havana, Bolton, Niotaze, Buxton, Elk City Lake, Elk City State
  Park, Hale, Independence Airport and Coffeyville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3713 9615 3750 9593 3710 9552 3700 9591
      3700 9604
TIME...MOT...LOC 2228Z 233DEG 41KT 3711 9601 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
3 follow-up statements
583 
WWUS53 KICT 102242
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
542 PM CDT WED MAY 10 2017

KSC019-049-125-205-102315-
/O.CON.KICT.SV.W.0063.000000T0000Z-170510T2315Z/
Elk KS-Wilson KS-Montgomery KS-Chautauqua KS-
542 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ELK...SOUTHWESTERN WILSON...MONTGOMERY AND
NORTHEASTERN CHAUTAUQUA COUNTIES...

At 542 PM CDT, a severe thunderstorm was located 6 miles southeast of
Elk City, or 7 miles west of Independence, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Independence, Elk City, Liberty, Havana, Bolton, Hale, Buxton, Elk
City Lake, Independence Airport, Coffeyville Airport and Elk City
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3726 9607 3750 9593 3710 9552 3706 9595
      3719 9598
TIME...MOT...LOC 2242Z 233DEG 41KT 3721 9585 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
640 
WWUS53 KICT 102249
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
549 PM CDT WED MAY 10 2017

KSC019-049-102259-
/O.CAN.KICT.SV.W.0063.000000T0000Z-170510T2315Z/
Elk KS-Chautauqua KS-
549 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
NORTHEASTERN CHAUTAUQUA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3727 9596 3750 9593 3710 9552 3714 9587
TIME...MOT...LOC 2249Z 233DEG 41KT 3726 9576 

$$

KSC125-205-102315-
/O.CON.KICT.SV.W.0063.000000T0000Z-170510T2315Z/
Wilson KS-Montgomery KS-
549 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN WILSON AND CENTRAL MONTGOMERY COUNTIES...

At 549 PM CDT, a severe thunderstorm was located near Independence,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Independence, Elk City, Liberty, Bolton, Buxton, Elk City Lake,
Independence Airport and Elk City State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3727 9596 3750 9593 3710 9552 3714 9587
TIME...MOT...LOC 2249Z 233DEG 41KT 3726 9576 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
903 
WWUS53 KICT 102308
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
608 PM CDT WED MAY 10 2017

KSC125-205-102317-
/O.EXP.KICT.SV.W.0063.000000T0000Z-170510T2315Z/
Wilson KS-Montgomery KS-
608 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILSON AND
CENTRAL MONTGOMERY COUNTIES WILL EXPIRE AT 615 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A severe thunderstorm warning remains in effect for northeast 
Montgomery county until 615 pm.

LAT...LON 3727 9596 3750 9593 3710 9552 3714 9587
TIME...MOT...LOC 2307Z 233DEG 41KT 3738 9555 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:35 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 10, 3:35 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
335 PM CDT Wed May 10 2017

.SHORT TERM...(This Evening through Saturday Night)
Issued at 333 PM CDT Wed May 10 2017

This Evening To Thursday Night:

Forecast Highlight:

Strong/severe thunderstorms with heavy rains for all areas tonight
and for primarily Southeast KS Thursday & Thursday Night.

A mid-upper cyclone that has been moving slowly east from Northern
Baja California since Monday has moved over New Mexico this
afternoon. Meanwhile, a stationary front remains parked from along
the Iowa/Missouri Border, across Northern Kansas, to Southeast
Colorado. The upper cyclone will continue to move slowly east with
the cyclone reaching the Texas/Oklahoma Panhandle region tonight,
then along the Kansas/Oklahoma border on Thursday. The low should
evolve into an open wave as it moves across the Oklahoma/Arkansas
Border late Thursday Night. With the mid-upper flow paralleling
the front tonight and Thursday, the front should remain nearly
stationary this evening. Thunderstorms will redevelop along the front
tonight and may push the front slowly southeast late tonight/very
early Thursday Morning. While strong/severe thunderstorms remain
possible, the greatest threat has shifted to heavy rains due in no
small part to echo-training. The front might reach the Southeast
Kansas/Northeast Oklahoma border Thursday Afternoon and as such
the greatest strong/severe thunderstorm potential would likewise
shift southeast with Southeast Kansas at greatest risk Thursday
and Thursday Evening as currently forecast. In fact, the strong/
severe potential may be greater for Southeast Kansas on Thu where
the airmass along and southeast of the boundary destabilizes. The
front's positioning will be watched closely. With the upper-deck
pattern becoming more progressive, the front would accelerate
Thursday Night, allowing high pressure to spread south into Kansas
late Thursday Night.

Friday To Saturday Night:
These periods will be quiet as the afore-mentioned high pressure
dominates. With the surface high's center moving east of the
forecast area on Saturday, a warming trend would commence as winds
become due south, albeit only 15 to 20 mph.

.LONG TERM...(Sunday through Wednesday)
Issued at 333 PM CDT Wed May 10 2017

The warming trend will increase considerably on Sunday and
continue into mid-week, as south winds increase in response to a
surface trough strengthening across the Western Plains. The next
chance for showers and perhaps a few thunderstorms will return
late Tuesday Night as moisture increases.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1228 PM CDT Wed May 10 2017

Scattered strong to severe convection will be possible ahead of a
southward sagging cold front this afternoon through tonight.
Expect reduced visibilities and ceilings in and near convection
into the IFR category. Post-frontal MVFR/IFR stratus is also
expected later tonight into Thursday morning across the area.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  72  51  72 /  50  50  40   0
Hutchinson      59  68  48  72 /  60  50  30   0
Newton          59  68  49  70 /  60  50  40   0
ElDorado        60  72  51  71 /  60  50  50   0
Winfield-KWLD   61  76  52  73 /  50  50  50  10
Russell         54  63  45  73 /  70  70  10   0
Great Bend      55  64  45  72 /  70  60  10   0
Salina          58  66  47  73 /  70  60  20   0
McPherson       58  66  48  71 /  60  50  30   0
Coffeyville     65  77  55  73 /  50  60  60  10
Chanute         63  75  54  72 /  50  50  60  10
Iola            62  74  53  72 /  50  50  60  10
Parsons-KPPF    64  76  55  72 /  50  60  60  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...EPS
LONG TERM...EPS
AVIATION...KED
Hazardous weather outlook, May 10, 3:54 PM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
354 PM CDT Wed May 10 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
354 PM CDT Wed May 10 2017

This hazardous weather outlook is for portions of Central, South
Central and Southeast Kansas.

.DAY ONE...Tonight

Strong to severe thunderstorms remain possible for all areas. While
half dollar-sized hail and 60 to 65 mph winds may occur, the threat
for heavy rains is increasing with localized flooding resulting.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong to severe thunderstorms remain possible Thursday
afternoon and Thursday evening across Southeast Kansas.

Isolated thunderstorms will return to the forecast next Tuesday
Night and may continue through mid-week. While the risk for
organized severe weather appears low at this time, a few strong
thunderstorms remain possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 10, 3:16 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
316 PM CDT WED MAY 10 2017

KSZ093-102045-
Cowley KS-
316 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Cowley County in south central Kansas...

* Until 345 PM CDT

* At 314 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm just west of Hardy, or 11 miles
  southeast of Arkansas City...moving northeast at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Dexter and Maple City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

LAT...LON 3728 9684 3725 9653 3713 9652 3700 9663
      3700 9700
TIME...MOT...LOC 2015Z 215DEG 35KT 3696 9689

DARMOFAL
Special weather statement, May 10, 3:24 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
324 PM CDT WED MAY 10 2017

KSZ092-093-102100-
Cowley KS-Sumner KS-
324 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Cowley County in south central Kansas...
  Southeastern Sumner County in south central Kansas...

* Until 400 PM CDT

* At 322 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northeast of South Haven, or
  9 miles south of Wellington...moving northeast at 55 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Winfield, Wellington, Oxford, Udall and Perth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

LAT...LON 3717 9751 3748 9714 3748 9709 3726 9692
      3702 9735
TIME...MOT...LOC 2023Z 233DEG 52KT 3714 9735

DARMOFAL
Special weather statement, May 10, 3:51 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
351 PM CDT WED MAY 10 2017

KSZ092-102115-
Sumner KS-
351 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Sumner County in south central Kansas...

* Until 415 PM CDT

* At 349 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Braman, or 10 miles
  southeast of Caldwell...moving northeast at 60 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wellington, Oxford, South Haven, Hunnewell, Wellington Airport and
  Perth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

LAT...LON 3736 9738 3727 9715 3718 9715 3700 9721
      3700 9760
TIME...MOT...LOC 2051Z 207DEG 52KT 3695 9746

DARMOFAL
Special weather statement, May 10, 4:02 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
402 PM CDT WED MAY 10 2017

KSZ093-094-098-102130-
Cowley KS-Chautauqua KS-Elk KS-
402 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  East central Cowley County in south central Kansas...
  Northwestern Chautauqua County in southeastern Kansas...
  Western Elk County in southeastern Kansas...

* Until 430 PM CDT

* At 400 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles south of Grenola, or 8 miles
  north of Cedar Vale...moving northeast at 50 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Howard, Moline, Grenola and Elk Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

LAT...LON 3712 9643 3719 9660 3755 9642 3745 9610
TIME...MOT...LOC 2102Z 212DEG 43KT 3723 9648

DARMOFAL
Special weather statement, May 10, 4:17 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
417 PM CDT WED MAY 10 2017

KSZ093-102145-
Cowley KS-
417 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Cowley County in south central Kansas...

* Until 445 PM CDT

* At 414 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Arkansas City...moving
  northeast at 55 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Arkansas City, Winfield, Dexter, Geuda Springs, Maple City,
  Winfield City Lake and Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3715 9715 3745 9694 3708 9654 3700 9681
      3700 9715
TIME...MOT...LOC 2117Z 239DEG 49KT 3704 9705

MCGUIRE
Special weather statement, May 10, 5:00 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Wichita KS
500 PM CDT WED MAY 10 2017

KSZ093-094-098-102230-
Cowley KS-Chautauqua KS-Elk KS-
500 PM CDT WED MAY 10 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  East central Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...
  Southwestern Elk County in southeastern Kansas...

* Until 530 PM CDT

* At 458 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles northwest of Elgin, or 8
  miles west of Sedan...moving northeast at 40 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Sedan, Cedar Vale, Moline, Grenola, Peru, Chautauqua and Niotaze.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3701 9653 3727 9663 3743 9628 3700 9597
TIME...MOT...LOC 2159Z 228DEG 34KT 3711 9634

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:28 AM CDTSpecial Weather StatementICTHarper47 min
May 10, 10:04 AM CDTSpecial Weather StatementICTSumner56 min
May 10, 10:49 AM CDTSpecial Weather StatementICTButler, Sedgwick41 min
May 10, 11:00 AM CDTAreal Flood WarningICTButler, Sedgwick2 hr
May 10, 11:06 AM CDTSpecial Weather StatementICTCowley39 min
May 10, 11:28 AM CDTSpecial Weather StatementICTButler, Greenwood47 min
May 10, 12:16 PM CDTSpecial Weather StatementICTNeosho44 min
May 10, 1:05 PM CDTSpecial Weather StatementICTCowley, Sumner40 min
May 10, 1:07 PM CDTSpecial Weather StatementICTHarper38 min
May 10, 2:38 PM CDTSpecial Weather StatementICTHarper37 min
May 10, 3:16 PM CDTSpecial Weather StatementICTCowley29 min
May 10, 3:24 PM CDTSpecial Weather StatementICTSumner36 min
May 10, 3:51 PM CDTSpecial Weather StatementICTSumner24 min
May 10, 4:02 PM CDTSpecial Weather StatementICTElk28 min
May 10, 4:17 PM CDTSpecial Weather StatementICTCowley28 min
May 10, 5:00 PM CDTSpecial Weather StatementICTChautauqua30 min
May 10, 5:21 PM CDTAreal Flood WarningICTChautauqua, Cowley4 hr
May 10, 5:51 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson24 min
May 10, 6:14 PM CDTSevere Thunderstorm WarningICTLabette, Neosho26 min
May 10, 6:17 PM CDTSpecial Weather StatementICTMontgomery28 min
May 10, 6:41 PM CDTSpecial Weather StatementICTNeosho34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.